Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2L

 
   

Malcev Algebras and Combinatorial Structures

PP: 297-304
Author(s)
Manuel Ceballos, Juan N¨˝ez, ┴ngel F. Tenorio,
Abstract
In this work, we design an algorithmic method to associate combinatorial structures with finite-dimensional Malcev algebras. In addition to its theoretical study, we have performed the implementation of procedures to construct the digraph associated with a given Malcev algebra (if its associated combinatorial structure is a digraph) and, conversely, a second procedure to test if a given digraph is associated with some Malcev algebra.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved